# SDR SWAA2024031560831

- Difficulty date: March 8, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 44,562 hours, 27,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTER PACK M01674 INOP<[01] REPLACED EMERGENCY LIGHT BATTERY PACK M01674 REF AMM 33-51-06-960-805. TEST PASSED  S/N: WN3487 ON.;[02] VERIFIED STEP 1
